# SDR SWAA981047

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Web
- Condition: Worn
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND WEB FOR SLIPPER FAIRING I/B OF NR 3 SLAT WORN.  REMOVED AND REPLACED PER BOEING SRM.
